Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Dark and sticky lips. Lips became darker after a lip infection. Permanent cure ?

Hi, I am 22 years old ,my problem is I have dark and sticky lips . the upper lip is very dark and lower lip is dark in the corners.and the worst part is they are very sticky and white sticky fluid is generated. I work and I feel inferior due to this and cant even talk to people properly due to this. when I was 14 I had a lip infection but it was cured since then my lips became darker and stickier.please help me cure this problem.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
thank you very much for asking query on health care magic.
normally some people will have black lips
infection of the lip may lead to this
suplimentation of vitamin B complex may help
better consult a cosmetologist who may advise you to make your lips look better
hope this answer will serve your purpose
yake care
dr mv subrahmanyam
Answered: Sat, 12 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor